# SDR USAA2010022690456

- Difficulty date: February 24, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 51,786 hours, 20,927 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8328U53
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - CORROSION ON CREASE BEAM Z-ANGLE AT BS 680 & BS 740.  REPLACED CREASE BEAM Z-ANGLE AT BS 680 & BS 740 IAW B757 SRM 51-40-01.
